Truman, PJ (2016) Canonical Nonclassical Hopf–Galois Module Structure of Nonabelian Galois Extensions. Communications in Algebra, 44 (3). 1119 - 1130. ISSN 0092-7872

[img]
Preview
Text
Canonical Nonclassical Hopf-Galois Module Structure - CIA.pdf - Accepted Version

Download (290kB) | Preview

Abstract

Let L/K be a finite Galois extension of local or global fields in any characteristic with nonabelian Galois group G, and let be an ambiguous ideal of L. We show that is free over its associated order in K[G] if and only if it is free over its associated order in the Hopf algebra giving the canonical nonclassical Hopf-Galois structure on the extension.

Item Type: Article
Additional Information: This work is made available online in accordance with the publishers policies. This is the author created, accepted version manuscript following peer review, and may differ slightly from the final published version.
Uncontrolled Keywords: Associated Order; Galois module structure;Hopf-Galois module theory; Nonabelian extension
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Depositing User: Symplectic
Date Deposited: 22 Dec 2016 09:50
Last Modified: 12 Jul 2017 10:34
URI: http://eprints.keele.ac.uk/id/eprint/2696

Actions (login required)

View Item View Item